Unique normal form of the Hamiltonian 1:2 resonance

J.A. Sanders, J.C. Meer, van der

Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

Original languageEnglish
Title of host publicationGeometry and Analysis in Nonlinear Dynamics (Proceedings of the Conference on Chaotic Dynamics and Bifurcations, Groningen, The Netherlands, March 1991)
EditorsH.W. Broer, F. Takens
Place of PublicationHarlow
PublisherLongman
Pages56-69
Publication statusPublished - 1992

Publication series

NamePitman Research Notes in Mathematics Series
Volume222
ISSN (Print)0269-3674

Cite this

Sanders, J. A., & Meer, van der, J. C. (1992). Unique normal form of the Hamiltonian 1:2 resonance. In H. W. Broer, & F. Takens (Eds.), Geometry and Analysis in Nonlinear Dynamics (Proceedings of the Conference on Chaotic Dynamics and Bifurcations, Groningen, The Netherlands, March 1991) (pp. 56-69). (Pitman Research Notes in Mathematics Series; Vol. 222). Harlow: Longman.